# SDR SWAA971080

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Air Frame
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SUSTAINED BIRD STRIKE TO AIRCRAFT.  AIRCRAFT DIVERTED TO SMF AND MADE AN UNEVENTFUL LANDING.  PERFOMED BIRD STIRKE INSPECTION PER BOEING M/M WITH NO DEFECTS NOTED.
